# SDR SWAA2024030540163

- Difficulty date: January 11, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 39,957 hours, 18,565 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING IB FLAP OB ATTACH FITTING WITH CRACKED AFT IB RUB PLATE.<[01] REMOVED AND REPLACED TRANSMISSION #3 INBOARD FLAP AFT RUB PLATE REF SRM 51-40-02-0G-0 AND AMM 27-51-13-400-803. TORQUE 175289; DUE DATE 31/07/24. OPERATED TRAILING EDGE FLAP SYSTEM WITH PRIMARY CONTROL REF AMM 27-51-00-860-801. OPC IS OK;[02] VERIFIED STEP 1
